i am depressed, but i think the scariest part of this is my isolation, i dont talk about this to my family i secretly try to kill myself with acetaminophen, but i take these pills without a care for about an hour, just untill the effects of the drug start. then i become scared of the overdose, i know it sounds crazy. but i go to sleep and i always wake up i dont get my desired effect (death) . so i continue to take this medicine. even though it scares me, i cant seem to stop, i have tryed to stop and i get bad withdraws, headaches, sleeplessness, you know. i do want help, but im so ashamed and embarassed about this i feel people will judge me and say i just want attention or im crazy, the easiest way for me to talk about this is online, so no one sees me. i just learned about acetaminophen and what the overdose signs are ..... thats not how i want to die. i dealt with a great loss and i dont know how to go on, well i dont want to bore you guys with my story, but if anyone has advice or comment please drop me a line .
i will consider all options. thanks you guys
Please get help!!! Everyone has a life worth living. It is hard to understand why the lord takes a loved one, but I look at it like this...If GOD taketh, he will giveth. My mother in law lost her husband several years ago...3 weeks after his death I found out I was pregant. Please see a doctor before you kill yourself..this is serious!
Please get into some sort of counseling. Dont be ashamed or embarrassed of this. Sounds like you are grieving....there are many grief support groups out there. I know the pain of losing someone as i lost my dad a few years ago. sara
First of all, you're not boring anyone here on the forums. You have a story to tell and share just like the rest of us do -- We were in need of help at one point in time, so don't feel as though you're boring and/or bothering anyone.
It kills me to read your above post. I don't know what you're going through and nor do I know what you have been through; But I do know that God never gives us more than we can handle. You're not the only person in the world who has experienced a great loss, whether it be something material -OR- someone very important in your life. Suicide isn't the answer to a problem, in other words. All it is, is a permanent solution to a temporary problem.
You have to stay alive to see how the rest of the story goes. You have to stay alive to see how the story ends. I've heard it so many times that some people are just destined to lead a path of destruction and bad luck -- But that doesn't necessarily mean that this person has to die in order to see how the end of the story pans out. You have far too many amazing and wonderful years ahead of you. I'd advise you to seek help professionally rather than continue the path that you're traveling.
Please stay with us here on the forums and let us know how you are.
Sure sounds like you are using the narcotics as an antidepressant......I started using them in that manner after a round of experimental chemotherapy at the Mayo Clinic.....then the chemo quit and the depression lifted - but the narc's stayed around. You have several options - - but I would think that you realize that you need to do something....or you might just succede at that suicide next time. And you do not want to die from liver and renal failure due to acetaminophen toxicity.....long, slow, and painful. I lost my firstborn son to renal failure at birth ..... we were trained in dialysis and got our son home for 5 months before we lost that fight. So I understand a little about loss. Plus I am a Nam era vet and learned a little about loss during that period. I am very sorry for you. But that loss is part of life. And I doubt that your loved one would want you to end your life because of their death. If the situation were reversed, how would you feel? Keep posting here for support and with questions........and get some for sure medical help.....the Pro's can help you ...... nothing to be ashamed about - its why they went to school for so long...................
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.